# SDR CA090826005

- Difficulty date: July 15, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Cessna 425
- Engine: Pwa PT6A112
- System (JASC): 2210 · Autopilot System
- Part: Retaining Clip
- Part number: MS212561
- Condition: Missing
- Location: Cable Turnbuckle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TURNBUCKLE CLIP WAS NOT ON TURN BUCKLE ALLOWING THE LOWER TURNBUCKLE TO UNSCREW AND SEPARATE FROM THE LWR CLEVIS INFLIGHT INDICATION WAS `PORPOSING O AUTOPILOT IN CRUISE`.
